Solitons and conservation laws in magneto-optic waveguides with generalized Kudryashov's equation

Zayed E. M. E., Alngar M. E. M., Biswas A., Kara A. H., Asma M., EKİCİ M., ...More

CHINESE JOURNAL OF PHYSICS, vol.69, pp.186-205, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69
  • Publication Date: 2021
  • Doi Number: 10.1016/j.cjph.2020.11.026
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH
  • Page Numbers: pp.186-205
  • Keywords: Solitons, Magneto-optic, Generalized Kudryashov's equation
  • Yozgat Bozok University Affiliated: Yes


The modified sub-ODE approach secures optical soliton solutions in magneto-optic waveguides with generalized Kudryashov's equation. The solutions are initially drafted in terms of Jacobi's elliptic functions. The limiting process, when the modulus of ellipticity approaches zero or unity, the soliton solutions emerge. A few solutions in terms of Weierstrass' elliptic functions are also revealed. Finally, the conservation laws are computed for the model using the multiplier approach.